Efficient long-time computations of time-domain boundary integrals for 2D and dissipative wave equation

Lehel Banjai, Volker Gruhne

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)4207-4220
Number of pages14
JournalJournal of Computational and Applied Mathematics
Volume235
Issue number14
DOIs
Publication statusPublished - 15 May 2011

Cite this

@article{29b9e054f4ed41d89375aa1fbecf96c8,
title = "Efficient long-time computations of time-domain boundary integrals for 2D and dissipative wave equation",
author = "Lehel Banjai and Volker Gruhne",
year = "2011",
month = "5",
day = "15",
doi = "10.1016/j.cam.2011.03.015",
language = "English",
volume = "235",
pages = "4207--4220",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "14",

}

Efficient long-time computations of time-domain boundary integrals for 2D and dissipative wave equation. / Banjai, Lehel; Gruhne, Volker.

In: Journal of Computational and Applied Mathematics, Vol. 235, No. 14, 15.05.2011, p. 4207-4220.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Efficient long-time computations of time-domain boundary integrals for 2D and dissipative wave equation

AU - Banjai, Lehel

AU - Gruhne, Volker

PY - 2011/5/15

Y1 - 2011/5/15

U2 - 10.1016/j.cam.2011.03.015

DO - 10.1016/j.cam.2011.03.015

M3 - Article

VL - 235

SP - 4207

EP - 4220

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 14

ER -